MAUDE Adverse Event Report: STRYKER GMBH NAIL HOLDING SCREW TIBIA / FEMUR PF T2 ALPHA TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH NAIL HOLDING SCREW TIBIA / FEMUR PF T2 ALPHA TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23534104
Medical Device Problem Code Problem with Sterilization (1596)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported: "the distributor and sales rep should have picked up the necessary instruments from the instrument case before sterilizing the instruments, but forgot to pick up the product in question.It was discovered in the middle of the surgery that the instruments had not been sterilized, and the surgery was interrupted only for the time required for sterilization".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the corrections to h6 results and h6 conclusion codes.The reported event could not be confirmed since the device was not returned for evaluation and not other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labelling did not indicate any abnormalities.Indications of material, manufacturing or design related problems were unable tot be identified as the lot number was not communicated.Based on the available information this even is not product related and the issue was caused by improper handling during reprocessing.To avoid such an occurrence in the future, local actions were taken by the distributor.The devices will be placed together in a sterilization case to ensure no instrument has to be removed from the case and all instruments can be sterilized together.If more information is provided, the case will be reassessed.

Brand Name
NAIL HOLDING SCREW TIBIA / FEMUR PF T2 ALPHA TIBIA
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21340035
Report Number0008031020-2025-00255
Device Sequence Number19795672
Product Code HSB
UDI-Device Identifier07613327366280
UDI-Public07613327366280
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23534104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight50 KG